L2 -Betti numbers arising from the lamplighter group

Ara, P. and Claramunt, J. (2021) L2 -Betti numbers arising from the lamplighter group. Journal of Algebraic Combinatorics, 54 (4). pp. 1201-1245. ISSN 0925-9899

Full text not available from this repository.

Abstract

We apply a construction developed in a previous paper by the authors in order to obtain a formula which enables us to compute ℓ2-Betti numbers coming from a family of group algebras representable as crossed product algebras. As an application, we obtain a whole family of irrational ℓ2-Betti numbers arising from the lamplighter group algebra Q[Z2≀ Z]. This procedure is constructive, in the sense that one has an explicit description of the elements realizing such irrational numbers. This extends the work made by Grabowski, who first computed irrational ℓ2-Betti numbers from the algebras Q[Zn≀ Z] , where n≥ 2 is a natural number. We also apply the techniques developed to the generalized odometer algebra O(n¯) , where n¯ is a supernatural number. We compute its ∗ -regular closure, and this allows us to fully characterize the set of O(n¯) -Betti numbers.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Algebraic Combinatorics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
163776
Deposited By:
Deposited On:
04 Jan 2022 12:45
Refereed?:
Yes
Published?:
Published
Last Modified:
05 Jan 2022 04:48